# SDR IXXA9700128

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON THE EXTERNAL PLATING JUST FORWARD OF OUTFLOW VALVE OPENING AT FUSELAGE STATION 1500, BETWEEN LONGERON 35 AND 36 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED SKETCH C59-R07 AND ENGINEERING ORDER 53-DC8-689.
